Doctor insights on:
Spotting After Morning After Pill
Possible side effect: Potential se’s w emergency contraception: tender breasts; changes in menstrual flow (spotting, bleeding, early or late period or spotting instead of period); loose stools; dizziness; headache; nausea/ vomiting; abdominal discomfort or feeling tired. If you develop chest tightness, difficulty breathing, swelling of lips, mouth, throat – call 911. Notify your gyn if your period is 7 or > days late.
Emergency contraception is the method a woman can use to avoid getting pregnant, after she has received sperm in her vagina. She takes the hormone pills, which are usually larger doses of hormones used in oral birth control pills, within a short time (days) after her sexual activity, ...Read more
I'm still dizzy and nauseous three weeks after morning after pill got my period a day before due two days after finished period I start spotting again?
I took the morning after pill 2 weeks ago about a week after a had spotting like a brown color lasted about 2 days is that a sing it worked?
Morning after pill: The morning after pill is 95% effective if taken within 24 hours of unprotected sex. It is 89% effective if taken within 72 hours of unprotected sex. The pill can also cause irregular bleeding for 1-2 cycles. The best way to know if pill worked is to check a home pregnancy test 3 weeks after unprotected sex.
I took the morning after pill on the 11. I've been spotting for 12 days now. Is that normal. My cycle is due in two days?
Common: Do not be surprised if your reg cycle does happen when it should. Common to be off cycle because of MAP. If continue spotting for another 1-2 weeks, see gyn provider for eval
I have been spotting brown blood starting on the 20now it changes to pink today and I took the morning after pill on the 17th what can it be?
Typical with Plan B: Plan b essentially disrupts the normal menstrual cycle by blocking or delaying ovulation. That it is how it works and why it is so different than a medical abortion. Irregular bleeding after taking Plan B is not rare. Always check a pregnancy test after using Plan B and see a doctor to start a better form of birth control.
I took a morning after pill on 2/21 & started bleeding until 3/5.Now its 3/22 & I have been spotting on & off for about 5-6 days, should I be worried?
Side effect: excessive bleeding up to 2-3 weeks is not uncommon after using the morning after emergency contraceptives.
A week ago today I took plan b also known as the morning after pill. The next day I began spotting which is a normal side effect I know. This morning?
This can happen w: Plan B. Potential side effects w emergency contraception include: menstrual flow changes (spotting, bleeding, early or late period), nausea, vomiting, dizziness, fatigue, headache, breast tenderness & abdominal pain or cramps. Take pregnancy test & notify dr if your period is 7 or > days late.
took the morning after pill 3weeks ago had sex with my boyfrriend a few times since then but past couple of days uve been having spotting when I wipe?
Pregnancy: Do a pregnancy test to exclude. If negative I would do nothing and wait for your next regular period
Morning after pill says up to 72 hrs. I took it anyways at 100 hrs. Could it still work. Also I'm spotting 3 days later. I ended my period 10 days ago?
Possible: It's possible that it may work but not as likely that it will. The efficacy drops the longer you wait and it isn't as effective even at 72 hours as it is in the first 24.
Took the morning after pill 24 hours after unprotected sex, am I experiencing spotting or implantation bleeding?
Maybe just spotting: If the urine pregnancy test (to be done 3 weeks after sex) is positive, then the spotting may have been implantation spotting. Getting a positive pregnancy test is the way to tell. Because an emergency contraceptive pill was taken, the spotting is more likely not related to any implantation.
I took the morning after pill about 3 week's ago during my period. I am now experiencing some period like cramps and brown spotting, is this normal?
Menstrual Periods: No. First you did not in any way need a morning after pill for a sexual encounter during your normal menstrual period. One cannot get pregnant during a period. By taking the morning after pill you messed up your own internal hormones and it may take some time to recover. Which means you must be very careful about protecting against unwanted pregnancy during this time.
Hi, I finished my period on d 8th of october, I had unprotected sex on the 10th of october at about 6pm but took the morning after pill, at about 9pm on the same 10th of october. On the 15th of october I had spotting but then on the 16th it was a heavy fl
Pregnancy: Studies and experiences showed that we cannot rely on counting days before and after our menses tp prevent pregnancy. My first advice to you is to use an efficient way to avoid pregnancy and to plan this from this moment. At the same time you can do the pregnancy test at home to assure your self while awaiting to see an OBGYN foe anticontraceptives
Had intercourse on 14feb took morning after pill on 15thfeb had spotting 5 days after no period - 10 weeks now only spotting negative HPT?
Off cycle: It's possible the morning after pill has messed with your cycle a bit, but we don't commonly see interference for this long after taking the pill, but that's not to say it can't happen. To be sure about pregnancy status, I would see your doc and ask for a blood quantitative or qualitative HCG level. This will tell you for sure whether you're pregnant or maybe just recovering from the PlanB hormones
What does it mean to spot brown blood? I have anal and I took the morning after pill just to be sure. I got my period but am now spotting brown blood
What does it mean to spot brown blood? Me and my boyfriend did anal I took the morning after pill to be sure got my period but have been spotting bloo
Plan B spotting: Brown blood is still blood. The likely source of this is from the Plan B. This medication is a strong hormonal influence that causes very irregular bleeding frequently after use as the uterus responds to the high levels of hormones contained within it. You may have unusual spotting for weeks to months after its use. See your OB doctor about more appropriate contraception if sexually active.
I had sex Nov 29th & took a morning after pill Nov 30th. I also had sex until my period which was on dec 7th. Spotting & cramps for past few days Why?
Pregnancy?: The "morning after" pills are not 100% sure to avoid pregnancy. If your period on December 7th was normal (4-7 days and 28-30 days after your last period) spotting and cramping for a "few days" fourteen days later is probably just due to ovulation. If your period is late after the first week in January, 2015, get a serum test (HCG) for pregnancy, which is very accurate.
Took 2 separate doses of morning after pills 2 wks apart in June 2015 & have been spotting randomly ever since. 9 mnths now. What could be wrong?
Hormonal imbalance: Menstrual irregularities are not uncommon and anovulatory cycle is a common cause. If you miss more than two periods it would be time to see your doctor. If you do not wish to be pregnant, use contraception all the time. You may consider implanted contraceptive or an IUD. Consult this site for more information on this topic. Http://www. Nichd. Nih. Gov/health/topics/menstruation/conditioninfo/Pages/causes. Aspx Practice safe sex. Get HPV vaccine.
- Talk to a doctor online
- The morning after pill effectiveness
- Morning after pill and drinking
- Norethisterone and the morning after pill
- Pregnancy after the morning after pill
- Drinking morning after pill
- The morning after pill symptoms
- Affects of the morning after pill
- Morning after pill side
- The morning after pill and trimethoprim